# SDR CALA2017033100771

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 34,627 hours, 3,080 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Module
- Part number: 27314190002
- Part serial: 8006
- Condition: Failed
- Location: Ils
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ILS INOPERATIVE. YELLOW LINE THRU LOC FREQ FOUND MESSAGES 34-53022 AND 31-56542.  TROUBLESHOT IAW FIM 34-31-00-810-8 50 FOUND A BAD RT AIMS M008,  REPLACED IAW 31-41-11-000-801.  OPS CHECKED NORMALLY.  ACFT REMAINS FULL CAT CAPABLE
